# SDR FDEA201203201025

- Difficulty date: March 20, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975209
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 6 RT AT FR 28 TO FR 30, 1.5 SQ" OF CORROSION ON TOP OF OTBD FLANGE.  REMOVED CORROSION IAW FSRM 51-74-10 AND FOUND TO BE OUT OF LIMITS IAW FSRM 53-10-16, FIG 2.  REMOVED, FABRICATED AND INSTALLED REPAIR SECTION  IAW SRM 53-10-16, PG 207-208.
